My husband has prostate cancer and is currently being treated with injections of Zoladex and was previously on Casodex also. He was taken off of Casodex and was given a second injection of
Zoladex. Now he is feeling very sick; he lost is appetite; is continuing to lose weight; and just seem to be feeling bad. He also had radiation because cancer had spread more to the spine; The Dr. is
concerned it would cause spinal compression. His PSA has gone up from 4 to 13. Want can I do to help my husband.
Answer by Dherbs
The drugs are no good for him! They are feeding the cancer. His body is not made up of drugs! Radiation is a monster! Cooks the human flesh! I recommend he detox a.s.a.p (FULL BODY DETOX) and then follow the FULL BODY DETOXup with the TOTAL MALE CLEANSE. After these cleanses, put him on PROSTATE
FORMULA , MALE HORMONAL FORMULA, and ELECTRIC
GREENS CELL FOOD. Have him drink DETOX TEA daily.